# SDR REXA2022062001253

- Difficulty date: May 12, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOORBOARD ANGLE (MID CAP ANGLE) IS CORRODED BETWEEN FS 310 - FS 349 UPPER DOOR SILL.	REMOVED & REPLACED MID CAP ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
